%% -*-BibTeX-*-


@Article{1105.5027,
  author       = "Michael Joswig and Andreas Paffenholz",
  title        = "{D}efect polytopes and coun\-ter-ex\-amp\-les with polymake",
  journal      = "ACM Commun. Comput. Algebra",
  volume       = "45",
  number       = "3/4",
  publisher    = "ACM",
  address      = "New York, NY, USA",
  pages        = "177--179",
  month        = jan,
  year         = "2012",
  ISSN         = "1932-2240",
  acmid        = "2110177",
  doi          = "10.1145/2110170.2110177",
  eprint       = "1105.5027",
  eprintclass  = "math.CO",
  eprinttype   = "arxiv",
  issue_date   = "September/December 2011",
  numpages     = "3",
}